# SDR SCNA96394

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND RIGHT INBOARD FLAP TRAILING EDGE WEDGE DELAMINATED.  REMOVED PREVIOUS REPAIR AND REPLACED WITH A NEW REPAIR IN ACCORDANCE WITH SRM 57-20-00 PARAGRAPH 2 A (1) (5) USING 151 CLOTH AND ADHESIVE 50A.
